MathSciNet Relay Station
MathSciNet bibliographic data
MR1181179 (93k:53013) 53A10 (30F10 53A30)
Yang, Kichoon Complete minimal surfaces and the puncture number problem. Proc. Amer. Math. Soc. 119 (1993), no. 1, 261–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement